# SDR USAA2011081800006

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 70,701 hours, 47,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP SEAM INSP - FUSELAGE SKIN CRACK AT S24R BETWEEN BS 867 & BS 887.  REPAIRED FUSELAGE BETWEEN BS 867 & BS 887, S24R IAW B737 SRM 53-00-01 REPAIR 31.
